| Catalog Number |
SRF-325 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "possible capsular contracture baker grade unknown".This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture grade unknown.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5, h.6.
Event or Problem Description
Previous medwatch submission noted capsular contracture.Upon further information, allergan has determined that the event of capsular contracture did not occur on the left side.